Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
154111SBPDBPmmHgPP = ?

Practice exercise (made-up values, not clinical guidance). A patient’s blood pressure is 154/111 mmHg. Find the pulse pressure PP.

SBP 154 mmHgDBP 111 mmHg
PP = mmHg
2.Easy
A? / 2+P? / 2+G? / 2+A? / 2+R? / 2Σ?

Practice exercise (made-up values, not clinical guidance). At 5 minutes after birth, a practice newborn has pink skin all over, a heart rate of 95/min, a cry, cough or sneeze when stimulated, active movement and good breathing with a strong cry. What is the APGAR score?

5 minHR 95/min
APGAR =
3.Medium
E2 / 4+V3 / 5+M? / 6GCS 9?

Practice exercise (made-up values, not clinical guidance). A practice chart records GCS 9, with E2 and V3. What motor score M was recorded, and which response does it describe? Give the number.

GCS 9E2V3
M =
4.Medium
mildmoderatesevere

Practice exercise (made-up values, not clinical guidance). A practice patient after a head injury opens the eyes when spoken to, talks in sentences but is confused and shows as the best motor response: abnormal flexion of the arms (decorticate posture). Work out the GCS and classify the head injury by it. Click your answer.

  1. 1mild
  2. 2moderate
  3. 3severe
5.Hard
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96air / O₂O₂airSBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1lowlow–mediummediumhigh

Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 18/min, SpO₂ 96% on supplemental oxygen, blood pressure 84/50 mmHg, pulse 88/min, alert, temperature 36.9 °C. Which clinical risk group does the patient fall into? Click it.

RR 18SpO₂ 96%O₂SBP 84HR 88AT 36.9 °C
  1. 1low
  2. 2low–medium
  3. 3medium
  4. 4high
6.Hard
underweighthealthy weightoverweightobesity class Iobesity class IIobesity class III

Practice exercise (made-up values, not clinical guidance). An adult weighs 101 kg and is 158 cm tall. Calculate the BMI and click the WHO weight category.

101 kg158 cm
  1. 1underweight
  2. 2healthy weight
  3. 3overweight
  4. 4obesity class I
  5. 5obesity class II
  6. 6obesity class III

Answer key

  1. 1. PP = 43 mmHg
  2. 2. APGAR = 9
  3. 3. M = 4
  4. 4. moderate
  5. 5. medium
  6. 6. obesity class III

Full step-by-step solutions: practise this topic on examproblems.com.